# SDR ASAA1179140

- Difficulty date: January 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 37,240 hours, 16,314 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A29307
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FIXED TRAILING EDGE BULKHEAD CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED BULKHEAD IAW B737 700 SRM 51 40 02.
